# SDR SWAA2014061228974

- Difficulty date: May 23, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6545805
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB DAMAGED BETWEEN BS 1016 TO BS 1024, BETWEEN LBL 28 TO LBL 36.  R & R WEB IAW AMM & SRM.
